nanase every since I have had my first disk fusion I have had problems with my right shoulder drooping a couple of inches lower than left shoulder. I am not sure if it is from the actual disk fusion, or possibly from my other disk problems as no one has been able to give me a answer as to the exact cause. Anyway I tend to lean forward and to the right, so I use a cain to help with my balance when I walk.
I know well, the frustation one can have with not getting a firm diagnosis, I have a group of symptoms that tend to come and then go and when they leave I am often left with some type of deficit, some doctors have suggested they think I might have MS, one doctor a neurologist even told me I had Parkinsons and had me on Parkinsons medications for over two years. A different neurologist disagreed and sent me to a movement disorder clinic in Chicago, they said I did not have Parkinsons and that I should be weaned off the medications I was on. But they said I had some kind of movement disorder, and further tests should be done. I have seen two other neurologist since that time and they say everything is caused by my back, and refuse to do further testing, ie test the spinal fluid and other test, I did convince one of them to do a MRI of my brain and it showed spots but my doctor does not believe it is from MS but does not know what it is! And refuses to do anything more to find out! So I continue to continue, is all my symptoms from my back? Is it from MS? or something else entirely? This has been going on for many many years. So I do know what it is like to live with somethings that seems to have no explanation. Over time I have lost strength in both my arms and my legs and my reflexes are not right. Some movements in my arms I can nolonger do. That is why I gave up sculpture. I started having severe charley horses in not just my legs but arms hands and feet and neck and back, I get them every where! So my spinal pain management doctor, put me on Baclofen, which was a real Godsend, he had to titrate the dosage up to the maximum, I take 30 mg every eight hours, but no one has given me a reason for me having the spasms. It is just one of those things I guess?????
Anyway I tell you these things,just to let you know that you are not alone, and it is frustrating sometimes not to be able to get answers! So I can empathize with you! I really can! As trite as this might sound, I will say it anyway. Hang in there, and keep pressing for answers! I do wish you well!